MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 469P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during servicing activities.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.A remstar pro c-flex+ device was returned to a manufacturer service center with no initial alleged complaint.During the evaluation of the device at the service center, the device was visually inspected, and evidence of foam degradation/particles was found.Lastly, the device was scrapped by the service center after the evaluation was completed.

Brand Name
REMSTAR PRO C-FLEX+
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24476458
Report Number2518422-2026-007117
Device Sequence Number18481773
Product Code BZD
UDI-Device Identifier00606959037885
UDI-Public(01)00606959037885
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number469P
Device Catalogue Number469P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown